# SDR R61A201204190246

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 11,048 hours, 8,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD FUSE INBD FLOORBEAM CORRODED AT FR 16-19.  MX REMOVED AND REPLACED THE FWD FUSE INBD FLOORBEAM IAW EMB 175 SRM 51-40-02, 51-43-01, 51-43-02, 51-41-01.  PN 170-03264-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
